Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 45, NWS Indianapolis, IN

March 25, 2015Jackson County, Lawrence County, Washington County, Indiana

NWS Indianapolis, IN issued this river flood warning at Mar 25, 2015, 1:22 PM EDT for Jackson County, Lawrence County, Washington County, Indiana. It took effect at Mar 28, 2015, 5:36 PM EDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Mar 25, 2015, 1:22 PM EDT (17:22 UTC)
In effect from
Mar 28, 2015, 5:36 PM EDT
Expired
Mar 31, 2015, 5:59 AM EDT
In force
60 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, IN, Lawrence County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muscatatuck River at Wheeler Hollow (WHLI3).

Action stage
14.5 ft
Minor stage
18 ft
Moderate stage
22.5 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WGUS43 KIND 251722
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
122 PM EDT WED MAR 25 2015

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in southern Indiana...

  East Fork White River...Muscatatuck River...White River...Wabash 
  River...

.Moderate to heavy rainfall tonight and Thursday morning will cause
elevated river levels and lowland flooding to return to southern
Indiana.  Flooding is not expected to be as extensive as experienced
early in the month.  Flooding will begin late Thursday and continue
into early April.

Rainfall of up to an inch fell in portions of central Indiana on
Tuesday night.  Streams in portions of central Indiana were elevated
Wednesday afternoon.  Rivers in most of southern Indiana were at
normal levels.

Flooding will affect some of the same local and state roads...low
agricultural land river parks as seen earlier in March.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-261722-
/O.NEW.KIND.FL.W.0044.150327T2125Z-150330T1100Z/
/SERI3.1.ER.150327T2125Z.150328T1200Z.150329T2300Z.UU/
122 PM EDT WED MAR 25 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the East Fork White River at Seymour.
* from Friday afternoon to Monday morning.
* At 12:00 PM Wednesday the stage was 5.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue 
  to rise to near 13.6 feet by Saturday morning.the river will fall 
  below flood stage by Sunday evening.
* At 13.5 feet...Lowland flood continues. Jackson County Road 700 E 
  begins to flood.

&&

LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
      3886 8599 3905 8583             

$$

INC071-093-175-261721-
/O.NEW.KIND.FL.W.0045.150328T2136Z-150331T0959Z/
/WHLI3.1.ER.150328T2136Z.150330T0600Z.150331T0359Z.UU/
122 PM EDT WED MAR 25 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Muscatatuck River at Wheeler Hollow.
* from Saturday afternoon to late Monday night.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.4 
  feet early Monday morning.
* At 20.0 feet...High water is noticed along the river.  Flood waters 
  in a few backyards.  A few roads are flooded.

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$

INC055-105-119-261721-
/O.NEW.KIND.FL.W.0046.150328T0200Z-000000T0000Z/
/SPNI3.1.ER.150328T0200Z.150329T1800Z.000000T0000Z.UU/
122 PM EDT WED MAR 25 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Spencer.
* from Friday evening until further notice.
* At 12:30 PM Wednesday the stage was 5.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday before midnight and 
  continue to rise to near 14.8 feet by Sunday early afternoon.
* At 15.5 feet...Gosport Road, also known as County Line Road in Owen 
  County begins to flood on northside of river.  Romona Road west of 
  Gosport begins to flood.  Flooding of low agricultural land is 
  noticeable.

&&

LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
      3928 8675 3934 8665             

$$

INC027-055-083-261721-
/O.NEW.KIND.FL.W.0047.150327T0945Z-150401T0800Z/
/ELLI3.1.ER.150327T0945Z.150329T0000Z.150331T2000Z.UU/
122 PM EDT WED MAR 25 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Elliston.
* from late Thursday night to Wednesday April 01.
* At  8:00 AM Wednesday the stage was 12.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 20.9 feet by Saturday evening.the river will fall 
  below flood stage by Tuesday afternoon.
* At 21.0 feet...Eastern portion of Greene CR 100 S floods leading to 
  Plummer.  Flooding covers all low bottomlands

&&

LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
      3908 8694 3912 8692             

$$

INC027-055-083-261721-
/O.NEW.KIND.FL.W.0048.150327T2217Z-150331T1930Z/
/NWBI3.1.ER.150327T2217Z.150329T0600Z.150331T0730Z.UU/
122 PM EDT WED MAR 25 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Newberry.
* from Friday evening to Tuesday afternoon.
* At 12:30 PM Wednesday the stage was 6.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
  rise to near 14.9 feet by early Sunday morning.the river will fall 
  below flood stage by Tuesday morning.
* At 15.0 feet...Most lowlands flood.  A few inches of water on County
  Road 600W just north of the river in Mary Long Cutoff Area.

&&

LAT...LON 3900 8696 3894 8708 3887 8715 3885 8712
      3892 8700 3900 8694             

$$

INC027-051-083-125-261721-
/O.NEW.KIND.FL.W.0049.150327T2024Z-150402T1600Z/
/FREI3.1.ER.150327T2024Z.150330T0000Z.150402T0400Z.NO/
122 PM EDT WED MAR 25 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Edwardsport.
* from Friday afternoon to Thursday April 02.
* At  7:00 AM Wednesday the stage was 9.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue 
  to rise to near 18.2 feet by Sunday evening.the river will fall 
  below flood stage by early Thursday morning.
* At 18.0 feet...Old Vincennes Road and State Road 358 in Daviess 
  County and Schaefer Road in Knox County are impassable.  High water
  affects agricultural bottomlands.  During agricultural season this 
  level is of concern to farmers on the unprotected areas along the 
  river.  High water affects river cabins.

&&

LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
      3877 8723 3885 8712             

$$

ILC185-INC027-051-083-125-261721-
/O.NEW.KIND.FL.W.0050.150328T0640Z-150403T2308Z/
/PTRI3.1.ER.150328T0640Z.150331T1200Z.150403T1108Z.UU/
122 PM EDT WED MAR 25 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Petersburg.
* from late Friday night to Friday April 03.
* At 12:30 PM Wednesday the stage was 11.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 18.9 feet by early Wednesday morning.the 
  river will fall below flood stage by Friday morning.
* At 19.0 feet...Low bottomlands flood and flooding begins on higher 
  bottomlands.  State Road 257 may begin to flood if Shoals gage 
  reading is over 17 feet.  Private levees may be overtopped in many 
  cases.

&&

LAT...LON 3855 8726 3855 8739 3854 8744 3851 8744
      3850 8727 3855 8723             

$$

ILC185-INC051-083-261721-
/O.NEW.KIND.FL.W.0051.150328T2240Z-150404T1800Z/
/HAZI3.1.ER.150328T2240Z.150401T0600Z.150404T0600Z.UU/
1222 PM CDT WED MAR 25 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Hazleton.
* from Saturday evening to Saturday April 04.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.1 
  feet early Wednesday morning.
* At 19.0 feet...Flood waters cover the Hazleton softball field. 
  Pottsville Road is underwater and impassable.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$

ILC033-101-INC083-153-261721-
/O.NEW.KIND.FL.W.0052.150327T1708Z-150330T1200Z/
/HUTI2.1.ER.150327T1708Z.150328T1200Z.150330T0000Z.UU/
1222 PM CDT WED MAR 25 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Hutsonville Legacy Power Plant Site.
* from Friday afternoon to Monday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.7 
  feet Saturday morning.
* At 16.0 feet...Old Darwin Road and a few low rural roads between 
  York and Hutsonville, Illinois begin to flood.  Agricultural 
  flooding begins along portions of the river.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-261721-
/O.NEW.KIND.FL.W.0053.150327T2200Z-150330T0600Z/
/RVTI3.1.ER.150327T2200Z.150328T0600Z.150329T1800Z.UU/
122 PM EDT WED MAR 25 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Riverton.
* from Friday evening to late Sunday night.
* At  1:00 PM Wednesday the stage was 9.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday evening and continue to
  rise to near 15.8 feet by early Saturday morning.the river will 
  fall below flood stage by Sunday early afternoon.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$
1 follow-up statement
498 
WGUS83 KIND 261426
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 AM EDT THU MAR 26 2015

...The Flood Warning is no longer in effect for portions of the
following rivers in southern Indiana...

  East Fork White River...Muscatatuck River...


.Rainfall of one-half to one inch since Tuesday night will not cause
lowland flooding in the East Fork White River Basin.  The flood
warning is canceled.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-261456-
/O.CAN.KIND.FL.W.0044.000000T0000Z-150330T1100Z/
/SERI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1026 AM EDT THU MAR 26 2015

The Flood Warning is cancelled for
  The East Fork White River at Seymour.
* At  9:00 AM Thursday the stage was 6.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 9.6 feet 
  Saturday morning.


&&

LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
      3886 8599 3905 8583             

$$

INC071-093-175-261456-
/O.CAN.KIND.FL.W.0045.000000T0000Z-150331T0959Z/
/WHLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1026 AM EDT THU MAR 26 2015

The Flood Warning is cancelled for
  The Muscatatuck River at Wheeler Hollow.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 13.7 feet Monday early afternoon.

&&

LAT...LON 3878 8591 3878 8603 3880 8615 3876 8618
      3873 8605 3874 8591             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 25, 12:30 PM EDT, 52 minutes earlier.

Area forecast discussion, Mar 25, 12:30 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1230 PM EDT WED MAR 25 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 237 AM EDT WED MAR 25 2015

A WEAK COLD FRONT WILL PASS INDIANA TODAY. OVERNIGHT A LOW
PRESSURE SYSTEM WILL CROSS THE SOUTHERN PART OF OUR STATE. THIS
SYSTEM WILL BE STRONG ENOUGH TO KEEP CONTROL OF THE WEATHER
THROUGH THURSDAY NIGHT AS IT HEADS OFF THE EAST.

FRIDAY A HIGH PRESSURE SYSTEM WILL MOVE IN AND DOMINATE HOOSIER
WEATHER INTO SUNDAY. NEXT...LOW PRESSURE AND AN ASSOCIATED COLD
FRONT SHOULD MOVE BY. AS MONDAY GOES ON...MORE HIGH PRESSURE IS
PREDICTED TO ARRIVE FROM THE WEST.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 1005 AM EDT WED MAR 25 2015

COLD FRONT WAS ACROSS SOUTHEAST INDIANA AND WILL STALL ACROSS
NORTHERN KENTUCKY PER MODELS.  RAIN SHOWERS HAVE MOVED OFF WELL TO
THE EAST...BUT SATELLITE INDICATES LOTS OF POST FRONTAL CLOUDS WERE
ACROSS MUCH OF THE AREA.  RUC SOUNDINGS INDICATE LOW CLOUDS SHOULD
BREAK UP BY LATE AFTERNOON. I EXPECT IT TO BE MOSTLY CLOUDY THROUGH
EARLY AFTERNOON AND THEN PARTLY CLOUDY BY LATE AFTERNOON.

GIVEN THAT COLD ADVECTION WAS ALREADY OCCURRING AND CLOUDS SHOULD
PERSIST THROUGH EARLY TO MID AFTERNOON...WILL LOWER TEMPERATURES A
LITTLE ACROSS NORTH AND CENTRAL SECTIONS.  WILL LEAVE THE SOUTH
UNCHANGED AS THERE WILL BE A LITTLE MORE SUN THERE AND THEY WILL
ALSO BE CLOSER TO THE COLD FRONT.

IT LOOKS LIKE HIGHS TODAY WILL BE IN THE 50S OVER NORTH AND CENTRAL
SECTIONS TO THE MIDDLE AND UPPER 60S FAR SOUTH.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...

ISSUED AT 237 AM EDT WED MAR 25 2015

THE MOST DIFFICULT PROBLEM IS TEMPERATURES.

THE MODELS CONCUR ABOUT STRONG COLD ADVECTION DEVELOPING LATE
TONIGHT AND CONTINUING THURSDAY. GRADIENTS ARE GOING TO BE TIGHT. A
TIMING ERROR OF A FEW HOURS COULD MAKE A BIG DIFFERENCE.

THIS RELATIVELY UNUSUAL SITUATION IS NOT THE SORT OF THING MOS IS
BEST AT. SOMETHING FROM A GOOD DETERMINISTIC MODELS IS APT TO BE
BETTER. GIVEN CONSHORT IS A GOOD DETERMINISTIC MODEL IT WILL BE USED.

AFTER THURSDAY TEMPERATURE GRADIENTS WILL WEAKEN AND NORMAL DIURNAL
PATTERNS BECOME BETTER ESTABLISHED. THIS IS WHERE MOS COMES INTO ITS
OWN. THE MAV WILL BE USED BECAUSE OF ITS LONGER TRAINING PERIOD.

ALL THE GUIDANCE POINTS TO RAIN TONIGHT...ENDING FROM THE
NORTHWEST THURSDAY...AND THEN A DRY PERIOD. CLOUDS ARE APT TO HANG
ON AT LEAST INTO FRIDAY AS WE RETAIN A SLIGHT CYCLONIC FLOW ACROSS
THE EASTERN LAKES.

CAPES ARE JUST HIGH ENOUGH TO MENTION THUNDER IN THE FORECAST
TONIGHT. THE RAIN MAY BE HEAVY AT TIMES IN THE SOUTHERN CWA THANKS
TO PROXIMITY TO THE WELL DEVELOPED SURFACE LOW WHILE A RATHER STRONG
WAVE PASSES ALOFT.

THICKNESS PATTERNS THURSDAY SUGGEST THE RACE WILL BE ON WHETHER THE
PRECIPITATION WILL END BEFORE IT CHANGES TO SNOW. GIVEN THE
UNCERTAINTY ABOUT THIS A CHANCE OF SNOW WILL BE INCLUDED IN THE
FORECAST.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...

ISSUED AT 306 AM EDT WED MAR 25 2015

ECMWF AND GFS DEPICT COOL HIGH PRESSURE DEPARTING ON SATURDAY
NIGHT AS A LOW PRESSURE SYSTEM AND SECONDARY COLD FRONT IS POISED
TO PUSH ACROSS THE GREAT LAKES AND OHIO VALLEY ON SUNDAY. THUS
WILL INCLUDE CHANCES FOR SOME SHRA WITH THIS FRONTAL
PASSAGE...HOWEVER ANY PRECIP AMOUNT SHOULD REMAIN RATHER LIGHT AS
GULF FLOW OF THE BACKSIDE OF THE DEPARTING HIGH FAILS TO DEVELOP
FOR AN EXTENDED PERIOD OF TIME.

ANOTHER HIGH PRESSURE SYSTEM BUILDS ACROSS THE REGION FOR MONDAY
AND INTO TUESDAY...PROVIDING DRY WEATHER ALONG WITH SEASONABLE
TEMPERATURES. AS THE HIGH DEPARTS ON TUESDAY NIGHT...MODELS
SUGGEST A WARM FRONT APPROACHING AND THIS COULD RESULT IN ANOTHER
ROUND OF SHOWERS. OVERALL SUPERBLEND HANDLES THE TEMPS OK AND NO
MAJOR CHANGES MADE THERE.

&&

.AVIATION /DISCUSSION FOR THE 251800Z TAF ISSUANCE/...

ISSUED AT 1230 PM EDT WED MAR 25 2015

MVFR CONDITIONS EXPECTED TO IMPROVE TO VFR 19Z-20Z. A COLD FRONT
WILL STALL ACROSS SOUTHERN INDIANA THIS AFTERNOON. THEN...A WAVE OF
LOW PRESSURE WILL LIFT NORTHEAST ALONG THE FRONT TONIGHT. THE WAVE
ALONG WITH DEEPENING MOISTURE SHOULD RESULT IN MODERATE RAIN ACROSS
ALL BUT LAF AFTER 06Z TONIGHT. BMG COULD EVEN SEE SOME HEAVY
RAIN...IFR CONDITIONS AND PERHAPS EMBEDDED THUNDERSTORMS.
HOWEVER...DO NOT PLAN ON PUTTING THAT IN THE TAFS UNTIL IT GETS
CLOSER...SO TIMING CAN BE PINNED DOWN BETTER. LAF ON THE OTHER
HAND...MAY ONLY SEE LIGHT RAIN. THE RAIN SHOULD MOVE OUT AFTER 12Z.
WOULD NOT RULE OUT A BRIEF SWITCH TO SNOW BEFORE ENDING AT LAF...BUT
CONFIDENCE NOT HIGH ENOUGH TO MENTION SNOW THERE AT THIS TIME.
CONDITIONS SHOULD IMPROVE TO VFR AFTER 16Z TOMORROW.

WINDS WILL VEER FROM WEST TO NORTH OVERNIGHT. THE GUSTS SHOULD END
AT IND AND BMG EARLY TODAY AS THE LOW LEVEL JET SHIFTS EAST TO THE
APPALACHIANS...AND THE SURFACE PRESSURE GRADIENT WEAKENS.
HOWEVER...WINDS WILL PICK UP A BIT TO UP TO 10 KNOTS OVERNIGHT AS
THE GRADIENT TIGHTENS IN THE WAKE OF THE SURFACE WAVE MOVING PAST.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JK
NEAR TERM...JH
SHORT TERM...JK
LONG TERM....PUMA
AVIATION...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Mar 25, 5:02 AM EDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
502 AM EDT WED MAR 25 2015

INZ021-028>031-035>049-051>057-060-065-260915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-DECATUR-
502 AM EDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SLIGHT CHANCE OF THUNDERSTORMS.

HAZARDS: LIGHTNING

TIMING: LATE TONIGHT.

DISCUSSION: STRONG LOW PRESSURE CROSSING SOUTHERN INDIANA WILL
INTERACT WITH A STRONG UPPER LEVEL DISTURBANCE. TOGETHER THESE
COULD CAUSE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: HAZARDOUS WEATHER IS NOT EXPECTED.

DISCUSSION: RAIN MAY OCCUR EARLY THURSDAY...BUT OTHERWISE DRY
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ067-260915-
KNOX-
502 AM EDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SLIGHT CHANCE OF THUNDERSTORMS. HEAVY RAIN POSSIBLE.

HAZARDS: LIGHTNING FROM THUNDERSTORMS. FLOODING FROM HEAVY RAIN.

TIMING: MAINLY LATE TONIGHT.

DISCUSSION: STRONG LOW PRESSURE CROSSING SOUTHERN INDIANA WILL INTERACT
WITH A STRONG UPPER LEVEL DISTURBANCE. TOGETHER THEY COULD PRODUCE
THUNDERSTORMS OR HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: RIVER FLOODING MAY DEVELOP IN RESPONSE TO HEAVY RAIN
WEDNESDAY NIGHT. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED.

DISCUSSION: RAIN WILL PERSIST INTO MIDDAY THURSDAY...BUT AFTER
THAT DRY WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061>064-068>072-260915-
GREENE-MONROE-BROWN-BARTHOLOMEW-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
502 AM EDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SLIGHT CHANCE OF THUNDERSTORMS. HEAVY RAIN POSSIBLE.
FLOODING NEAR THE WABASH AND WHITE RIVERS.

HAZARDS: LIGHTNING FROM THUNDERSTORMS. FLOODING CONTINUING OR
GETTING WORSE FROM HEAVY RAIN.

TIMING: THUNDERSTORMS AND HEAVY RAIN MAINLY LATE TONIGHT. RIVER
FLOODING ONGOING.

DISCUSSION: STRONG LOW PRESSURE PASSING OVER SOUTHERN INDIANA WILL
INTERACT WITH A STRONG UPPER LEVEL DISTURBANCE. TOGETHER THEY COULD
PRODUCE THUNDERSTORMS OR HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: RIVER FLOODING FOR MUCH OF THE PERIOD. OTHERWISE
HAZARDOUS WEATHER IS NOT EXPECTED.

DISCUSSION: RAIN WILL PERSIST INTO MIDDAY THURSDAY...BUT AFTER
THAT DRY WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 1:22 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Mar 25, 1:22 PM EDTRiver Flood WarningINDGreene, Monroe, Owen9 days
Mar 25, 1:22 PM EDTRiver Flood WarningINDDaviess, Greene, Knox7 days
Mar 25, 1:22 PM EDTRiver Flood WarningINDDaviess, Greene, Knox6 days
Mar 25, 1:22 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike8 days
Mar 25, 1:22 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike9 days
Mar 25, 1:22 PM EDTRiver Flood WarningINDGibson, Knox10 days
Mar 25, 1:22 PM EDTRiver Flood WarningINDKnox, Sullivan6 days
Mar 25, 1:22 PM EDTRiver Flood WarningINDKnox, Sullivan6 days

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.